English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Straightening and bounded cohomology of hyperbolic groups

MPS-Authors
/persons/resource/persons235824

Mineyev,  I.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Mineyev, I. (2001). Straightening and bounded cohomology of hyperbolic groups. Geometric and Functional Analysis, 11, 807-839.


Cite as: http://hdl.handle.net/21.11116/0000-0004-359A-3
Abstract
There is no abstract available